# SDR AALA202210066147

- Difficulty date: September 28, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT RIGHT HAND BAFFLE LOCATED BETWEEN BS 500A AND BS 500B AT RBL 36. REPLACED BAFFLE PER AARD 53-00-01 DWG 143A7505.
